Ueber die Gauss'sche hypergeometrische Reihe


Mathematische Annalen (1871)

  • Volume: 3, page 286-295
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schläfli. "Ueber die Gauss'sche hypergeometrische Reihe." Mathematische Annalen 3 (1871): 286-295. <http://eudml.org/doc/156488>.

author = {Schläfli},
journal = {Mathematische Annalen},
keywords = {hypergeometric series},
language = {ger},
pages = {286-295},
title = {Ueber die Gauss'sche hypergeometrische Reihe},
url = {http://eudml.org/doc/156488},
volume = {3},
year = {1871},

AU - Schläfli
TI - Ueber die Gauss'sche hypergeometrische Reihe
JO - Mathematische Annalen
PY - 1871
VL - 3
SP - 286
EP - 295
LA - ger
KW - hypergeometric series
UR - http://eudml.org/doc/156488
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.